| Model Number |
MMT-751NAH |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump screen had rainbow effect in daylight making difficult to see screen.The customer stated that insulin pump had crack on side of battery compartment around threading, crack on reservoir compartment from clear window to esc button, priming taking longer to complete.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.